# SDR SWAA063729

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 64,906 hours, 60,778 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND SHEAR TIE CORRODED AT BS 747, RBL 26 TO RBL 27.  REPAIRED SHEAR TIE PER SRM.
